Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Earpain. Gave tylenol. Pain after medicine effect fades off. See the doctor?

Hi my daughter started complaining of ear pain yesterday. We gave her tylenol--it seemed to have no effect on the pain. When able we gave her children s ibuprofen and this gave her relief. She has slept a lot and when ibuprofen wears off she cries in pain. She says her ear keeps popping. I know they say every ear infection does not need antibiotics , should we take her to the doctor?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

Any pain of the ear which does not respond to routine pain killers must definitely be examined by the doctor so that more serious lesions can be ruled out. In most of the cases it will just be a mild infection which can be effectively treated but please do not take any chance.

Also since her ear keeps popping then it is imperative that her ear drum is examined for any abnormality. She may also require an audiological assessment for further analysis.

avoid giving her head bath for a couple of days and do not meddle with her ears.

take care and get well soon

Dr Sriram Nathan
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor